# SDR HEEA082983

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,534 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 8503S20LW
- Part serial: 1132
- Condition: Reads High
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT ALTIMETER INDICATES 110 FEET AT SEA LEVEL. TO BE SENT TO VENDOR FOR REPAIR.
